# SDR CA960312021

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 4950 · APU Bleed Air System
- Part: B-Nut
- Condition: Loose
- Location: Apu Gas Gen Vent
- Stage of operation: CL
- Nature of condition: E, O
- Precautionary procedure: A, D

## Discrepancy

(CAN) APPROXIMATELY 1 MINUTE AFTER TAKEOFF, A POP WAS HEARD. AIRCRAFT LANDED BACK AT STAGING AREA. INVESTIGATION REVEALED GAS GENERATOR VENT LINE HAD COME UNDONE AT THE 'B' NUT. NUT WAS RE-INSTALLED AND TORQUED. GROUND RUN SUCCESSFULLY. AIRCRAFT RETURNED TO SERVICE.
